MAUDE Adverse Event Report: Fisher & Paykel Healthcare Ltd Fisher & Paykel Healthcare; Respiratory Humidifier

Fisher & Paykel Healthcare Ltd Fisher & Paykel Healthcare; Respiratory Humidifier
Model Number PT101US
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Fisher & Paykel Healthcare
Common Device Name
Respiratory Humidifier
Manufacturer (Section D)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
+1(949)434-1005
MDR Report Key50909706
Report Number9611451-2026-02820
Device Sequence Number6051827
Product Code BTT
UDI-Device Identifier09420012422347
UDI-Public(01)09420012422347(10)2101397558(11)201120
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131895
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPT101US
Device Catalogue NumberPT101US
Device Lot Number2101397558
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
9611451-09/10/2025-001-C
Patient Sequence Number1
Patient SexUnknown